# SDR ASAA2023101645704

- Difficulty date: October 16, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 31,132 hours, 9,762 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT RESET PERFORMED GROUNDED - YES. SAT RESET SUCCESSFUL.
